Sorry to hear about your experience. There are several reasons one may not get the results expected with Botox. Most commonly, the cause is under dosing my an inexperienced injector. However, you have already received a 2nd injection and so that should not be an issue. It is also possible that the Botox was diluted incorrectly, one reason why I choose to dilute my own Botox prior to injection rather than depending on a medical assistant. It is possible that you may have also developed antibodies to the Botox although this is not very common and when seen it is in patient who have been getting Botox for many years, usually high doses and increased frequency. Finally, and hopefully not, it could also be that the what you were injected with was not Botox. I recommend you followup with a experienced and reputable injector. Good luck.
Thank you for sharing your question. There could be many reasons the Botox is ineffective (expired, fake, over-diluted, not actual Botox, poorly injected, etc). Botox does not give the symptoms you are describing. Get a second opinion by another expert in person. Good luck,
I would discuss again with your doctor. It is possible that the Botox was not fresh or maybe it wasn't really Botox. Occasionally, an error is made in the dosing but that should be cleared up with reinjection. After getting Botox for years, some people develop an antibody to it and resistance to it. Try Xeomin in the future, it is a purer form of the same toxin and people don't develop antibodies to it.
Hi there, you either need a larger dose, which seems unlikely since you already got a touch up, or maybe you have developed an immunity. I would give it another week or so and then try Dysport or Xeomin.
Hello and thank you for sharing your concerns. I am sorry to hear you did not get the results you wanted from Botox. It may be due to the product itself or maybe you need a larger dosage. Please seek another consultation with your doctor to see if there are other options you can benefit from. I wish you the best of luck!
Thank you for your question hannahtommy. I
am sorry to hear about your situation. Botox is a purified protein used to
address wrinkles associated with facial expression. It could take up to two weeks after a treatment (inital treatment or touch up) to see complete results. Patience is importance. For those for whom Botox does not work well other neurmodulators such as Dysport or Xeomin can be tried. Please consult with a doctor for specific
recommendations. Good luck!
Hello, and thanks for your question. I'm sorry you did not get the result you had hoped for. You may need a larger dose, or maybe try a different product such as Dysport or Xeomin. Best of luck, Dr. Frucht.